# SDR CALA2023052901692

- Difficulty date: May 27, 2023
- Submitted: May 29, 2023
- Operation: Air carrier
- Aircraft: N36476
- Make and model: Boeing 737924ER
- Aircraft serial: 38703
- Aircraft time: 31,710 hours, 11,204 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 29212430006
- Condition: Odor
- Location: Recirc Filters
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BURNING OIL TYPE SMELL IN COCKPIT AND ENTIRE CABIN ON CLIMB OUT. RAN QRC SMOKE FIRE FUMES REPLACED BOTH RECIRCULATION FILTERS REF AMM 21-25-01. PARTS USED:  29-2124-3-0006,QTY :1 CREW DEBRIEF, "SMELL MORE "PUNGENT" ON CLIMBOUT BUT SEEMED TO CONDITIONAL INSP MM05-51-26-800-801-C. OVENS , COFFEEMAKERS, FILTERS REPLACED PRECAUTIONARY. DECREASE BY LANDING.  NO ELECTRICAL SMELL PRESENT. ODOR CABIN EQUIPMENT GOOD.  PERFORMED 10 MINUTE ENGINE RUN EMINATING FROM PACK SYSTEM." NOTE: #2 ENG WATER WASH PERFORMED MM71-00-00-800-808-F00 PACKS RUNNING. NO ODOR PRESENT.  RAN ON OVERNIGHT VISIT...  PERFORMED SMOKE/ODOR IN FLT DECK/ CABIN PACKS ON APU AIR 45 MINUTES, NO ODORS PRESENT.  CABIN RECIRC
